# SDR SWIA202158005

- Difficulty date: March 17, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364-379 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364/379 - STGR 20R - STRINGER CORRODED AS MARKED     (C-CHECK RO 5/3/2021)    REPLACED STRINGER 20R AND INSTALL NEW STRINGER SPLICE FS386 20R PER SRM 53-00-03-201-001-A02, SRM 51-42-06-001-001-A01 & REO 690-53-21-1349 REV --, DATED 2021-04-06.  SEE CONTINUATION CARD FOR DETAILS. CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
